Filters : "Publicacions Matematiques" Limpar

Filters



Refine with date range


  • Source: Publicacions Matematiques. Unidade: IME

    Subject: ESPAÇOS VETORIAIS TOPOLÓGICOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTEV, Valentin e TOMITA, Artur Hideyuki. Selections generating new topologies. Publicacions Matematiques, v. 51, n. 1, p. 3-15, 2007Tradução . . Disponível em: https://doi.org/10.5565/publmat_51107_01. Acesso em: 30 nov. 2022.
    • APA

      Gutev, V., & Tomita, A. H. (2007). Selections generating new topologies. Publicacions Matematiques, 51( 1), 3-15. doi:10.5565/publmat_51107_01
    • NLM

      Gutev V, Tomita AH. Selections generating new topologies [Internet]. Publicacions Matematiques. 2007 ; 51( 1): 3-15.[citado 2022 nov. 30 ] Available from: https://doi.org/10.5565/publmat_51107_01
    • Vancouver

      Gutev V, Tomita AH. Selections generating new topologies [Internet]. Publicacions Matematiques. 2007 ; 51( 1): 3-15.[citado 2022 nov. 30 ] Available from: https://doi.org/10.5565/publmat_51107_01
  • Source: Publicacions Matematiques. Unidade: IME

    Subject: GEOMETRIA DIFERENCIAL

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARCIA, Ronaldo Alves e SOTOMAYOR, Jorge. Structurally stable configurations of lines of mean curvature and umbilic points on surfaces immersed. Publicacions Matematiques, v. 45, n. 2, p. 431-466, 2001Tradução . . Disponível em: https://doi.org/10.5565/PUBLMAT_45201_08. Acesso em: 30 nov. 2022.
    • APA

      Garcia, R. A., & Sotomayor, J. (2001). Structurally stable configurations of lines of mean curvature and umbilic points on surfaces immersed. Publicacions Matematiques, 45( 2), 431-466. Recuperado de https://doi.org/10.5565/PUBLMAT_45201_08
    • NLM

      Garcia RA, Sotomayor J. Structurally stable configurations of lines of mean curvature and umbilic points on surfaces immersed [Internet]. Publicacions Matematiques. 2001 ; 45( 2): 431-466.[citado 2022 nov. 30 ] Available from: https://doi.org/10.5565/PUBLMAT_45201_08
    • Vancouver

      Garcia RA, Sotomayor J. Structurally stable configurations of lines of mean curvature and umbilic points on surfaces immersed [Internet]. Publicacions Matematiques. 2001 ; 45( 2): 431-466.[citado 2022 nov. 30 ] Available from: https://doi.org/10.5565/PUBLMAT_45201_08
  • Source: Publicacions Matematiques. Unidade: IME

    Subjects: EQUAÇÕES DIFERENCIAIS FUNCIONAIS, SEMIGRUPOS DE OPERADORES LINEARES

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, José Carlos Fernandes de e FICHMANN, Luiz. Discontinuous solutions of neutral functional differential equations. Publicacions Matematiques, v. 37, n. 2, p. 369-386, 1993Tradução . . Disponível em: https://doi.org/10.5565/PUBLMAT_37293_11. Acesso em: 30 nov. 2022.
    • APA

      Oliveira, J. C. F. de, & Fichmann, L. (1993). Discontinuous solutions of neutral functional differential equations. Publicacions Matematiques, 37( 2), 369-386. doi:10.5565/PUBLMAT_37293_11
    • NLM

      Oliveira JCF de, Fichmann L. Discontinuous solutions of neutral functional differential equations [Internet]. Publicacions Matematiques. 1993 ; 37( 2): 369-386.[citado 2022 nov. 30 ] Available from: https://doi.org/10.5565/PUBLMAT_37293_11
    • Vancouver

      Oliveira JCF de, Fichmann L. Discontinuous solutions of neutral functional differential equations [Internet]. Publicacions Matematiques. 1993 ; 37( 2): 369-386.[citado 2022 nov. 30 ] Available from: https://doi.org/10.5565/PUBLMAT_37293_11
  • Source: Publicacions Matematiques. Unidade: IME

    Subjects: TEORIA ESPECTRAL, AUTOVALORES E AUTOVETORES, MATRIZES

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVA, Waldyr Muniz e KUHL, Nelson Mugayar e MAGALHÃES, Luis T. Diffeomorphisms of 'R POT. n' with oscillatory jacobians. Publicacions Matematiques, v. 37, n. 2, p. 255-269, 1993Tradução . . Disponível em: https://doi.org/10.5565/PUBLMAT_37293_02. Acesso em: 30 nov. 2022.
    • APA

      Oliva, W. M., Kuhl, N. M., & Magalhães, L. T. (1993). Diffeomorphisms of 'R POT. n' with oscillatory jacobians. Publicacions Matematiques, 37( 2), 255-269. doi:10.5565/PUBLMAT_37293_02
    • NLM

      Oliva WM, Kuhl NM, Magalhães LT. Diffeomorphisms of 'R POT. n' with oscillatory jacobians [Internet]. Publicacions Matematiques. 1993 ; 37( 2): 255-269.[citado 2022 nov. 30 ] Available from: https://doi.org/10.5565/PUBLMAT_37293_02
    • Vancouver

      Oliva WM, Kuhl NM, Magalhães LT. Diffeomorphisms of 'R POT. n' with oscillatory jacobians [Internet]. Publicacions Matematiques. 1993 ; 37( 2): 255-269.[citado 2022 nov. 30 ] Available from: https://doi.org/10.5565/PUBLMAT_37293_02

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022